# SDR DALA2021031701505

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 81,635 hours, 37,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 LT FRAME 16 STOP 7- HOLE 3 CRACK INDICATION IN INTERCOSTAL. CORRECTIVE ACTION: COMPLIED WITH PRI 590561-14AD REV. ORIG., PRI 590561- 14AD REV 1, PRI 590561-14AD REV 2 AND ERA 590561-14AD REV ORIG. (1757200)
